# SDR SWIA202265463

- Difficulty date: February 10, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 33,225 hours, 21,900 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FS280 FLOOR PANEL SUPPORT ANGLE (MARKED)     (C-CHECK RO 4/25/2022)    BLENDED CORROSION FROM FLOOR SUPPORT ANGLE AT FS280 PER REF CRJ 900 SRM 51-21-06-001-001-A01. REPLACED DAMAGED FLOOR SUPPORT ANGLE BY NEW ONE PER DWG # CC670-34010 REV -K, CRJ 900 SRM 51-42-06-001-001-A01 AND CRJ 900 SRM 51-42-21-001-001-A01. SEE CONTINUATION CARD FOR DETAILS.  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
